# SDR YENA201702080084

- Difficulty date: February 8, 2017
- Submitted: February 20, 2017
- Operation: Air carrier
- Aircraft: N627JB
- Make and model: Airbus A320-232
- Aircraft serial: 2577
- Aircraft time: 46,258 hours, 16,063 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shear Plate
- Condition: Corroded
- Location: Frames 69-70
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE MAINTENANCE, CORROSION WAS DISCOVERED ON THE AFT CABIN SHEAR PLATE AT FRAMES 69 - 70.  R & R THE SHEAR PLATE IAW SRM 51-42-11 AND 51-73-11.
